MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Codes Inaccurate Flow Rate (1249); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: investigation is ongoing.
 
Event or Problem Description
(1) complaint description (quotation of the customer): "alarm - external flow sensor failed.Flow sensor calibration failed." (2) health impact: no clinical signs, symptoms or conditions and additional device required, were reported.
 
Additional Manufacturer Narrative
Additional information: hamilton medical ag comes to the following conclusion: a complaint was received with the following description: ¿alarm ¿ external flow sensor failed.Flow sensor calibration failed.¿ the following was investigated: on 20 august 2024, a flow sensor calibration was successfully for testing purposes performed.The device was then shut down and restarted on (b)(6) 2024 (date of event).Approximately 10 minutes after startup, the first ¿check flow sensor¿ message appeared, triggering sensor failure mode.Multiple ¿check flow sensor¿ alarms followed.The hamilton-c2 ventilator was placed in standby mode from pcv + mode, then the flow sensor calibration was performed.Tightness test passed.Flow sensor calibration failed twice but succeeded on the third attempt.Afterwards during ventilation with patient involvement a high-priority alarm appeared: ¿check flow sensor tubing.¿ after this calibration of the flow sensor fail, the user replaced the ventilator.Hardware analysis: cracks were found in the pressure sensor assembly during the inspection of the device.The pdiff sensor was also not providing correct values.This indicates a defective pdiff sensor (the age is over 14 years old).Root cause: a defective pressure sensor assembly and pdiff sensor was identified.
 
Event or Problem Description
Alarm - external flowsensor failed.Flow sensor calibration failed.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch
8
bonaduz
Manufacturer Contact
daniel elice
via crusch
8
bonaduz 
MDR Report Key21301341
Report Number3001421318-2025-00209
Device Sequence Number20852142
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)150625(240)160001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown